# SDR IPXA2020041054027

- Difficulty date: March 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA73331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOURIER AREA FLOOR SUPPORT UNDER AFT I/B CORNER OF LAV HAS CORROSION.REMOVED AND REPLACED CORRODED COURIER AREA FLOOR SUPPORT UNDER AFT I/B CORNER OF LAV. BETWEEN STA. Y=392 - Y=440 AND X=-8.5 - X=27.5. IAW MD-11 SRM 51-33-01. (MINOR)
